# SDR AALA202506193303

- Difficulty date: March 4, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095022400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE (AFT-LOWER POSITION) LOCATED ON FR35 AT LEVEL OF STR30L, LOWER FUSELAGE. CRACK DEPTH = 0.118 INCHES, CRACK POSITION: 4 OCLOCK LOOKING FROM OUTSIDE ON LOWER FUSELAGE. MAINTENANCE TIME LIMITED REPAIR INSTRUCTIONS (INSTALLED FILLER) ON HOLE #2 LOCATED ON AFT SKIN PANEL ON FR35 AT LEVEL STRG 30 L/H SIDE IAW EA 363033.
